# SDR DALA202001220500

- Difficulty date: January 20, 2020
- Submitted: January 22, 2020
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 81,928 hours, 37,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: No Test
- Location: Emregency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY TEST FAILS LT BATTERY, REPLACED LT BATTERY FOR EPSU
